# SDR C8GA20080087

- Difficulty date: November 17, 2008
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS 2 EA DENTS WERE NOTED AT BS 575-583 BETWEEN STR. 26R-27R.  CUT OUT 2 EA DAMAGED AREAS, FABRICATED DOUBLER,  AND SHIMS. PERFORMED HFEC INSPECTION NO DEFECTS NOTED. INSTALLED REPAIR IAW DWG AG52-53-101. NO OTHER DEFECTS NOTED. ACFT RETURNED TO SERVICE.
